| Model Number |
DRV,3.5MM HEX,CANN (MINI HUDSON) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an ankle fusion surgery the tip of the screwdriver broke while inserting the screw.All fragments were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8967d 3.5 mm hex, cannulated (mini hudson) driver.Batch number: 47322141 was received for investigation.Visual evaluation of the returned device noted that the tip of the device was broken and the piece that had broken off was also returned.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.Refer to investigation photos.Complaint allegation is confirmed.